Search the Community
Showing results for tags 'action'.
Found 1 result
You may or may not remember that I have been having difficulty falling asleep. After trying a few things the doc gave me trazadone 25 mg to start. I had been using 10 ml of 2.5 mg melatonin and .5 ml of valerian root(she told me I could continue with them in addition to the trazadone) I have been following the instructions for each one.. Valderian root about 30 minutes before bed, the melatonin about 15 minutes before bed and the 25 mg of the trazadone right at b ed I usually take the valerian root and the melatoin in the spare bedroom and try to settle myself down before going to bed . What I am finding is that by the time I am reading to moved into the bedroom I am feeling a liitle fuzzy, I go into my room and take the 25 mg of the trazadone a nd shortly after that I feel groggy and am laying there waiting to fall sleep but after about 15 minutes the feeling is gone Does this mean I should talk to my doc about upping the dose. It has only been 4 n ights. Should the timing I take the meds be different? Would appreciate your input Thank you